Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 80515, 9 pages
Research Article

Operator Representation of Fermi-Dirac and Bose-Einstein Integral Functions with Applications

1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Campus of the College of Electrical and Mechanical Engineering, Peshawar Road, Rawalpindi, Pakistan

Received 3 April 2007; Accepted 2 September 2007

Academic Editor: Virginia Kiryakova

Copyright © 2007 M. Aslam Chaudhry and Asghar Qadir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Azad, Mustafa, and Laradji, “Polynomial solutions of differential equations,” Advances in Difference Equations, vol. 2011, 2011. View at Publisher · View at Google Scholar
  • Francisco J. García-Sánchez, Adelmo Ortiz-Conde, Juan Muci, Andrea Sucre-González, and Juin J. Liou, “A unified look at the use of successive differentiation and integration in MOSFET model parameter extraction,” Microelectronics Reliability, vol. 55, no. 2, pp. 293–307, 2015. View at Publisher · View at Google Scholar
  • Muhammad A. Al-Jalali, “Contributions of Debye functions to bosons and its applications on some nd metals, part II,” International Journal of Pure and Applied Mathematics, vol. 102, no. 3, pp. 429–445, 2015. View at Publisher · View at Google Scholar
  • Muhammad A. Al-Jalali, and Saif A. Mouhammad, “Fermi-Dirac and Bose-Einstein Integrals and Their Applications to Resistivity in Some Magnetic Alloys, Part III,” Journal of Applied Mathematics and Physics, vol. 04, no. 03, pp. 493–499, 2016. View at Publisher · View at Google Scholar
  • Jerry P. Selvaggi, and Jerry A. Selvaggi, “The Application of Real Convolution for Analytically Evaluating Fermi-Dirac-Type and Bose-Einstein-Type Integrals,” Journal of Complex Analysis, vol. 2018, pp. 1–8, 2018. View at Publisher · View at Google Scholar